# SDR 2006UALA00554

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 35,236 hours, 4,456 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Part serial: NA
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL AT ROW 47 H,J,K INOP. REPLACED LAMP.
